# SDR SWAA2022031606821

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Acb Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL VERTICAL WEB STA 847 TO 847+9' RBL 19 WL 160 HAS CORROSION ALL OVER / REMOVED CORROSION FROM AFT CARGO DOOR SURROUND STRUCTURE LOWER SILL VERTICAL WEB STA 847 TO 847+9 RBL 19 IAW B737 SRM 51-40-02-0G-0. FOUND OUT OF LIMITS ORG .045' REMAIN .035' LOSS .010' MORE THAN 10% REMOVED IAW B737 SRM 53-60-15-1A-1. REMOVED & REPLACED VERTICAL WEB P/N 146A8123-13 IAW B737 SRM 146A8120 & 146A0081.
